# SDR F3LA200700406

- Difficulty date: December 12, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: L32A319160001
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RT OVERWING EXIT SLIDE RELEASE CABLE WOULD NOT RETRACT.  REMOVED AND REPLACED RT OVERWING SLIDE RELEASE CABLE IAW AMM 25-62-43-PB401.
